# SDR MZZA98070

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Nut
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - DURING INSPECTION OF RT WING HIP TANK, FOUND A BOLT MIGRATED AND BOTH NUTS MISSING OFF SUPPORT STRUT AT WBL 74 THAT SECURES RT AFT WING TERMINAL BOTTLE PIN FITTING.  MIGRATED BOLT INSPECTED AND REINSTALLED.  BOTH NUTS REPLACED IAW SRM 51-30-2.  EXHAUSTIVE SEARCH CUT-OUT FOR MISSING NUTS, BUT WERE NOT FOUND.  IT IS CONSIDERED THAT THE NUTS WERE NEVER INITIALLY INSTALLED.
